# SDR REXA2022011000101

- Difficulty date: January 3, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N348PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15348
- Aircraft time: 17,690 hours, 13,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GALLEY CEILING, PAX DOOR INTERIOR AND EXTERIOR EMERGENCY LIGHTS INOPERATIVE.   R & R THE BATTERY PACK AT PS 35 IAW AMM 33-51-17 OPS CHECK GOOD.
